# SDR AALA20061216

- Difficulty date: December 8, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- System (JASC): 2612 · Fire Detection
- Part: Card
- Part number: 285N002836
- Condition: Inoperative
- Location: Fire Dectection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - ON TAKEOFF ROLL, SLIGHT MOMENTARY RED LIGHT ON EICAS AT 300 FEET BOTH AFT CARGO AND FIRE WARNING LIGHTS ILLUMINATED AND LEFT ENGINE OVERTEMP LIGHT ILLUMINATED.  LIGHTS EXTINGUISHED AFTER ONE MINUTE.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  FLIGHT DATA RECORDER DOWNLOAD REVEALED NO ENGINE OVERTEMP.  REPLACED FIRE TEST PANEL AND FIRE DETECTION LOGIC CARD M10427.  SYSTEM GROUND CHECKED NORMAL OPERATION.
